Inspired by the work of Dakjum et al. [Eshi, D., Das, P. K. and Debnath, P.,  Coupled coincidence and coupled common fixed point theorems on a metric space with a graph, Fixed Point Theory Appl., 37 (2016), 1–14], we introduce a new class of G-f-contraction mappings in complete fuzzy metric spaces endowed with a directed graph and prove some existence results for coupled coincidence and coupled common fixed point theorems of this type of contraction mappings in complete fuzzy metric spaces endowed with a directed graph.

Additional Information

Author(s)

Kumam, P., Sumalai, P., Gopal, D.